# SDR DALA13061796714

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 44,986 hours, 16,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 345. LBL 14 & BL 0 CORRODED.  REMOVED CORROSION , AND FOUND OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR ANGLE AND STIFFNER IAW SRM 51-10-02 PAR.15 AND 53-00-51 REPAIR 11 FIG 201.
